I was on 300mg gabapentin for nerve pain foe three weeks, but had to stop abruptly as I was suffering severe breathing problems, Three weeks later I am still suffering withdrawal problems, is this normal. thanks joyce
I too was once prescribed gabapentin for severe pain secondary to spinal injury.
Getting off that drug was one of the best decisions I ever made. But it wasn't the very best decision. The best decision made in my life was to dump the well-endowed blond go-go-dancer I was infatuated with twenty-five years ago who loved nose candy.
My side effects lasted about three months. That information, of course is anecdotal.
The side-affects from dumping the go-go dancer lasted about a decade.
The drug adversely affected sentience, intelligence, creativity and thought processes. It also degraded reflexes and situational awareness while driving. It did not do a heck of a lot to relieve nerve pain.
I too was put on 300 mg of gabpentin for neuro problems ( ticks ) and was taken off it after 3 weeks because I had an adverse reaction to it ( flu like symptoms ) but a week later I was right as rain.
I would talk to my doctor about this because I don't think that you should be having this problem after 3 weeks of not taking gabapentin. It might be some other problem going on that's unrelated to it but coincidental that it continued after you stopped taking it or it triggered something else..
Thanks for your reply, I had a word with my doctor today, and he thinks that i have had some kind of chest infection aswell, i was examined about 2 weeks ago, so i know my heart is OK, I am going in on wednesday just to be on the safe side
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.